View Single Post
Old 10-08-2012, 01:29 PM   #1
hreneaw hreneaw is offline
Newbie
(female)
 
Join Date: Oct 2012
Location: Hemphill, TX, United States
Posts: 6
hreneaw HB User
Help with lexapro please?

I was prescribed 20 mg of lexapro for depression/anxiety on September 28th. My doctor said to take it at night so I did, and I couldn't sleep at all. So I decided to start halfing it and taking 10 mg in the mornings, and had no side effects other than vivid dreams which didn't bother me, and an increased appetite. At my 2 week mark I went for a a check up with my doctor and she told me that I should really start taking the 20 mg at night and see what happens. I started doing that on the fifth and haven't had any side effects, however I'm still feeling anxious and depressed. I'm wondering if my tampering with the dosage can put off the effects of the lexapro, and if it is possible that it can take longer to start working? I need information please.